MathSciNet Relay Station
MathSciNet bibliographic data
MR1208868 60F05 (60F15 60J75 80A32)
Blount, Douglas Limit theorems for a sequence of nonlinear reaction-diffusion systems. Stochastic Process. Appl. 45 (1993), no. 2, 193–207.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement